# SDR MASA200601561

- Difficulty date: June 9, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 5,682 hours, 4,142 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Motor
- Part number: 84897132
- Part serial: 619
- Condition: Faulty
- Location: Stabilizer
- Part time: 1,782 hours, 1,407 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6302 TUS - STAB CH 2 W/NOT ENGAGE.  MX REPLACED THE STAB MOTOR.
